# SDR UG8A2015070601

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N497RC
- Make and model: Beech 400A
- Aircraft serial: RK297
- Aircraft time: 8,587 hours, 7,321 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Former
- Part number: 2250020513
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser, Lorinordam
- Component part number: 2220012515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 THRUST REVERSER FAN NOZZLE AFT FORMER RING CRACKED.
